Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 65, NWS Caribou, ME

November 25, 2012

NWS Caribou, ME issued this small craft advisory at Nov 25, 2012, 9:03 PM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2012, 9:03 PM EST (02:03 UTC)
Expired
Nov 27, 2012, 12:13 AM EST
In force
27 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WHUS71 KCAR 260203
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
903 PM EST SUN NOV 25 2012

ANZ052-261000-
/O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/
/O.NEW.KCAR.SC.Y.0065.121126T0203Z-121126T2100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
903 PM EST SUN NOV 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-260900-
/O.CON.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
903 PM EST SUN NOV 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
7 follow-up statements
002 
WHUS71 KCAR 260519
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1219 AM EST MON NOV 26 2012

ANZ050-051-261330-
/O.CAN.KCAR.GL.W.0017.000000T0000Z-121126T0900Z/
/O.EXA.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1219 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-261330-
/O.CON.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1219 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
398 
WHUS71 KCAR 260835
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
335 AM EST MON NOV 26 2012

ANZ050>052-261645-
/O.CON.KCAR.SC.Y.0065.000000T0000Z-121126T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
335 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
285 
WHUS71 KCAR 261422
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
922 AM EST MON NOV 26 2012

ANZ050>052-262230-
/O.EXT.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
922 AM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
120 
WHUS71 KCAR 261713
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EST MON NOV 26 2012

ANZ050>052-270115-
/O.CON.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1213 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
150 
WHUS71 KCAR 261851
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
151 PM EST MON NOV 26 2012

ANZ050>052-270300-
/O.CON.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
151 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
102 
WHUS71 KCAR 270223
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
923 PM EST MON NOV 26 2012

ANZ052-270330-
/O.CAN.KCAR.SC.Y.0065.000000T0000Z-121127T0300Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
923 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ050-051-270900-
/O.EXT.KCAR.SC.Y.0065.000000T0000Z-121127T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
923 PM EST MON NOV 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
920 
WHUS71 KCAR 270513
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1213 AM EST TUE NOV 27 2012

ANZ050-051-270615-
/O.CAN.KCAR.SC.Y.0065.000000T0000Z-121127T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1213 AM EST TUE NOV 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 7:09 PM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Nov 25, 7:09 PM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
709 PM EST SUN NOV 25 2012

.SYNOPSIS...
STRONG LOW PRESSURE WILL LIFT NORTH ACROSS THE MARITIMES TONIGHT
KEEPING GUSTY WINDS ACROSS THE REGION. HIGH PRESSURE WILL BEGIN
TO BUILD EAST MONDAY.
&&

.NEAR TERM /THROUGH MONDAY/...
UPDATE...
STRONG LOW PRESSURE WILL LIFT NORTH ACROSS THE NORTHERN MARITIMES
TONIGHT. THE TIGHT PRESSURE GRADIENT BETWEEN THE MARITIMES LOW
AND HIGH PRESSURE TO THE WEST WILL KEEP GUSTY WINDS ACROSS THE
FORECAST AREA TONIGHT. PARTLY/MOSTLY CLOUDY SKIES ALONG WITH
ISOLATED SNOW SHOWERS AND FLURRIES WILL OCCUR ACROSS NORTHERN AND
CENTRAL PORTIONS OF THE FORECAST AREA TONIGHT...WITH PARTLY CLOUDY
SKIES DOWNEAST. OVERNIGHT LOW TEMPERATURES WILL RANGE FROM THE MID
TO UPPER TEENS NORTH...TO AROUND 20 TO THE LOWER 20S DOWNEAST.
HAVE UPDATED THE FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG
WITH EXPECTED OVERNIGHT CLOUD COVER...SNOW SHOWER CHANCES AND
TEMPERATURES.

PREVIOUS DISCUSSION...
HIGH PRESSURE CONTINUES TO BUILD MONDAY...BUT THE COLD AIR WILL
BE IN PLACE WITH HIGHS ONLY REACHING THE UPPER 20S NORTH AND LOWER
30S DOWNEAST. WITH WINDS STILL GUSTING UP TOWARDS 30 MPH...THIS
WILL BE QUITE A COLD DAY IN CONTRAST TO RECENT TEMPERATURES.
SCATTERED TO BROKEN FAIR WX CU ARE EXPECTED BY LATE MORNING IN
NORTHERN ZONES...BUT GENERALLY SUNNY SKIES ARE ANTICIPATED TOWARDS
BANGOR.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
A WEAK RIDGE OF HIGH PRESSURE SLIDES EAST ACROSS THE CWA MON NIGHT
AND SHOULD MAKE FOR A M/CLEAR NIGHT WITH THE WIND DIMINISHING
RAPIDLY TOWARD SUNSET AS THE ATMOSPHERE DECOUPLES AND THE SFC
GRADIENT FINALLY COLLAPSES.

ALL EYES WILL TURN TOWARD WEAK LOW PRESSURE THAT IS EXPECTED TO
DEVELOP OFF THE MIDDLE ATLANTIC COAST TUESDAY.  THE LOW WILL DEEPEN
FAIRLY RAPIDLY WED AS IT TRACKS NE ALONG A STRONG BAROCLINIC ZONE.
THE MODELS DIFFER ON HOW QUICKLY THE LOW DEEPENS...BUT THE
GFS/NAM/ECMWF/GLOBAL ALL KEEP THE LOW SEVERAL HUNDRED MILES OFF THE
MAINE COAST DURING THE DAY WED WITH AN INVERTED TROUGH THAT EXTENDS
BACK TOWARD THE COAST WED PM. THE LATEST 12Z MODEL RUNS ARE LITTLE
CHANGED FROM THE 00Z RUNS. IT SHOULD NOTED THAT THE GFS ENSEMBLE
MEAN IS CLOSER TO THE COAST WITH THE SFC LOW AS THERE ARE STILL A
FEW ENSEMBLE MEMBERS THAT TRACK THE LOW MUCH CLOSER TO THE COAST.
THE ECMWF ENSEMBLE MEAN IS ALSO CLOSER TO THE COAST THAN ITS
OPERATIONAL RUN.  THE BEST CHANCE OF PRECIP WILL BE ACROSS DOWNEAST
MAINE WITH CHANCES DIMINISHING TO THE NORTH.  SNOW MAY MIX WITH RAIN
ALONG AND NEAR THE COAST WED PM WITH ANY PRECIPITATION FROM BANGOR
NORTH LIKELY TO BE ALL SNOW.  RIGHT NOW IT APPEARS THAT AMOUNTS WILL
BE LIGHT...BUT AS IT IS STILL A FEW DAYS OUT THERE IS STILL THE
POSSIBILITY THAT THE LOW MAY SHIFT BACK CLOSER TO THE COAST IN
SUBSEQUENT RUNS.  OVERALL IT LOOKS LIKE A FAIRLY PROGRESSIVE PATTERN
SO EVEN IF THE LOW COMES A BIT CLOSER TO THE COAST IT IS UNLIKELY TO
BE A PROLIFIC SNOW PRODUCER. RIGHT NOW IT APPEARS THAT ACROSS THE
NORTHERN ZONES THAT THE BEST CHANCE OF SNOW MAY NOT COME FROM THE
SFC LOW BUT FROM THE SUBSEQUENT UPPER TROUGH PASSAGE WED NIGHT.
TWEAKED THE POPS DOWN JUST A BIT WEDNESDAY IN COLLABORATION WITH
KGYX...BUT OTHERWISE DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING
FORECAST WHICH LOOKS TO HAVE A GOOD HANDLE ON THE SITUATION.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A STORM SYSTEM MOVING OFF THE MID ATLANTIC COAST DURING THE MID WEEK
PERIOD NOW APPEARS MOST LIKELY TO PASS WELL SOUTH AND EAST OF THE
AREA SPARING THE REGION FROM SIGNIFICANT PRECIPITATION. HOWEVER...AS
THE SYSTEM INTENSIFIES SOUTH AND EAST OF NOVA SCOTIA WEDNESDAY NIGHT
AN INVERTED TROUGH WILL EXTEND BACK FROM THE SYSTEM SUPPORTED BY
ADDITIONAL JET ENERGY COMING IN FROM THE GREAT LAKES. THIS INVERTED
TROUGH MAY SUPPORT A SMALL AREA OF LIGHT SNOW OR SNOW SHOWERS ALONG
THE DOWNEAST COAST WEDNESDAY NIGHT. A NEW UPPER LEVEL TROUGH MAY
BRING SOME FLURRIES OR SNOW SHOWERS INTO THURSDAY. OTHERWISE...HIGH
PRESSURE BUILDING IN FORM THE WEST WILL PUSH VERY COLD AIR ACROSS
THE AREA THROUGH THE END OF THE WEEK. THE VERY COLD AIR MOVING OVER
THE OPEN WATERS OF THE LAKES AND RIVERS INCLUDING THE SAINT LAWRENCE
RIVER MAY RESULT IN SOME LOW LEVEL INSTABILITY AND SNOW SHOWERS INTO
FRIDAY ESPECIALLY ACROSS CENTRAL AND NORTHERN AREAS.
OTHERWISE...FRIDAY WILL BE MOSTLY CLEAR DOWNEAST TO PARTLY CLOUDY
ACROSS THE NORTH. THE WEATHER GOING INTO THE WEEKEND BECOMES A BIT
LESS CERTAIN. THE NEW GFS CARRIES THE NEW HIGH EAST OF THE REGION
BRINGING AN AREA OF WARM ADVECTION PRECIPITATION IN ON SATURDAY
WHILE THE ECMWF KEEPS THE HIGH ACROSS THE STATE WITH DRY CONDITIONS
ON SATURDAY. A NEW TROUGH OF LOW PRESSURE MAY THEN BRING A CHANCE
FOR SHOWERS LATE IN THE WEEKEND OR EARLY NEXT WEEK AS SLIGHTLY
WARMER AIR MOVES INTO THE AREA.
&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
NEAR TERM: OCCASIONAL MVFR CONDITIONS COULD OCCUR ACROSS NORTHERN
AND CENTRAL PORTIONS OF THE FORECAST AREA TONIGHT...WITH VFR
CONDITIONS DOWNEAST. GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS
THE ENTIRE REGION MONDAY. GUSTY WINDS WILL PERSIST TONIGHT
THROUGH MONDAY.

SHORT TERM: VFR EXPECTED AT ALL TERMINALS MON NIGHT INTO TUE EVE.
IFR-MVFR LIKELY TO DEVELOP LATER TUE NIGHT NEAR THE COAST IN SNOW.
THE IFR-MVFR CONDITIONS MAY SPREAD NORTH DURING THE DAY WED. VFR
LIKELY AS LOW PRESSURE PULLS AWAY FROM THE REGION THU WITH BRIEF
MVFR IN SCT SNOW SHOWERS AT THE NORTHERN TERMINALS.
&&

.MARINE...
NEAR TERM: A GALE WARNING STILL REMAINS IN EFFECT FOR ALL THE
WATERS THROUGH THE EARLY MORNING HOURS. HOWEVER...WILL LIKELY
TRANSITION THE INTRACOASTAL WATERS TO A SMALL CRAFT ADVISORY WITH
THE NEXT UPDATE. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
ACROSS ALL THE WATERS MONDAY.

SHORT TERM: SCA CONDITIONS ARE EXPECTED TO WIND DOWN MON EVENING AS
HIGH PRESSURE MOVES ACROSS THE WATERS AND THE WIND GOES LIGHT AND
THE SEAS SUBSIDE. ANOTHER PERIOD OF SCA WINDS/SEAS LIKELY WED
NIGHT AS LOW PRESSURE DEEPENS AS IT MOVES ACROSS THE CANADIAN
MARITIMES AND WAY FROM THE AREA.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST MONDAY FOR ANZ050>052.

&&

NEAR TERM...MCW/NORCROSS
SHORT TERM...BOGEL
LONG TERM...BLOOMER
AVIATION...MCW/NORCROSS
MARINE...MCW/BOGEL/NORCROSS
Hazardous weather outlook, Nov 25, 3:18 AM EST, 17 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
318 AM EST SUN NOV 25 2012

MEZ001>006-010-011-015>017-029>032-260830-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
318 AM EST SUN NOV 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-260830-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
318 AM EST SUN NOV 25 2012

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.